# SDR ASAA2015071712467

- Difficulty date: July 17, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 25,193 hours, 7,556 cycles
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Connector
- Part number: BACC63BV18H14S8
- Condition: Dirty
- Location: Autopilot
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"B" AUTOPILOT UNCOMMANDED DISCONNECT AT 13,000 FT DURING VNAV DESCENT, NO OTHER FAULTS NOTED.  DESCENT AND SPEED NORMAL AND ON PROFILE.  ACFT GROUNDED.  REF WDM 27-32-21, FOUND INTERMITTENT 28VDC AT CONNECTOR D3685A PINS 1 & 13 WHILE SHAKING WIRES BEHIND RACK CONNECTOR.  UPON ARRIVAL AT HANGAR, COULD NOT DUPLICATE.  VERIFIED GOOD 28VDC AT D3685A, PINS 1 & 13.  REF WDM 27-32-11. DFCS BITE CHANNEL B FAULT REVIEW SHOWS 22-11082.  BEGAN FIM 22-15, TASK 801.  NO FINDINGS THROUGH STEP (2). FOUND RESISTANCE ISSUE BETWEEN D40006 PIN 1 & D3683A PIN 35.  CLEANED PINS, OPS NORMAL. COMPLETED LAND VERIFY IAW MM 22-01-00.  OPS NORMAL.
